# SDR MWEA95474

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 84
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND AN INTERCOSTAL CRACKED AT STA 84 AS VIEWED THROUGH THE CAPTAIN'S AND F/O'S WINDSHIELD WIPER MOTOR COVERS.  FABRICATED A REPAIR IAW THE SRM 53-03, FIG 34 AND INSTALLED IAW SRM 51-30-5.
